MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/6H/RT/135MM-STER; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/6H/RT/135MM-STER; PLATE, FIXATION, BONE
Model Number 02.112.514S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Phone number extension: (b)(6).Part: 02.112.514s, lot: h123196: part manufacture date: july 13, 2016.Manufacturing location: (b)(4).A review of the device history record revealed no complaint related anomalies.The device history record shows this lot of devices was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an unknown procedure, the locking compression plate, locking screw 36mm, locking screw 30mm and variable angle locking compression plate (va-lcp) were implanted due to right ankle fracture.The surgeon asked for a metal allergy test of what particular plate is made of.The patient had an adverse reaction to the plate.It is unknown if there was surgical delay.Procedure outcome is unknown.This report is for a lcp low bend medial dstl tibia plate.This is report 1 of 4 for (b)(4).
 
Event or Problem Description
Update: allergy testing will not be completed until early (b)(6) 2019.It is a 4 ¿ 6 step process.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Expiration date provided for reporting.Additional information provided for reporting.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP LOW BEND MEDIAL DSTL TIBIA PLATE/6H/RT/135MM-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8383732
Report Number2939274-2019-56757
Device Sequence Number312434
Product Code HRS
UDI-Device Identifier10886982034526
UDI-Public(01)10886982034526
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K013248
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number02.112.514S
Device Catalogue Number02.112.514S
Device Lot NumberH123196
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer04/03/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date04/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient Weight91